# SDR ASAA2015040411230

- Difficulty date: April 4, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,971 hours, 1,321 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: 38007021
- Part serial: P10212
- Condition: Failed
- Location: Apu Bay
- Part time: 886 hours, 1,920 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START ATTEMPT.  ACFT GROUNDED.  R & R APU IAW TASK CARD 78349010.  OPS CHECK IAW AMM 49-11-00-710-801.  OPS & LEAK CHECKED GOOD. WHILE 49-99A APPLIED, APU FAULT LIGHT ILLUMINATED ON START RAN QRH WAITED 5 MINS LIGHT WENT OUT SECOND START SUCCESSFUL.
